Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The formal modular invariant theory of binary quantics


Author: O. E. Glenn
Journal: Trans. Amer. Math. Soc. 17 (1916), 545-556
MSC: Primary 13A50
DOI: https://doi.org/10.1090/S0002-9947-1916-1501057-X
MathSciNet review: 1501057
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 13A50

Retrieve articles in all journals with MSC: 13A50


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1916-1501057-X
Article copyright: © Copyright 1916 American Mathematical Society